# SDR M7K2008F00066

- Difficulty date: January 8, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N812MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3956
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3150 · Central Warning
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Failed
- Location: Warning Light
- Part time: 967 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS AMBER GOVERNOR LIGHT CAME ON IN FLIGHT. NO FAULT CODE WAS GENERATED INDICATING A POTENTIOMETER DEFECT HOWEVER CIRCUMSTANCES REPORTED POINTED TO THIS. A NEW POTENTIOMETER HAS BEEN INSTALLED. PROBLEM FIXED THIS PART HAS LASTED MUCH LONGER THAN TYPICAL THIS IS A RECURRING PROBLEM FOR THIS PART THAT HAS EFFECTED THE DISPATCH RELIABILITY OF THIS MODE AC.  THIS PART CAN ON OCCASION ALSO CAUSE ENGINE FLUCTUATIONS IN FLIGHT WHEN THE RESISTANCE VALUE SIGNAL IS DISRUPTED FOR A LITTLE AS 1/20TH OF A SECOND, WHICH IS THE SAMPLE RATE FOR THE ENGINE CONTROL SYS.  AN ADDITIONAL FACTOR FOR THESE TYPE OF FAULTS IS NO RESET FUNCTION AVAILABLE TO THE PILOT TO DIFFERENTIATE BETWEEN A MOMENTARY OR AN ACTIVE FAULT.  ONCE THE AMBER WARNING LIGHT IS ILLUMINATED IT REMAINS ON UNTIL THE FLIGHT IS TERMINATED EVEN IF SIGNAL DISRUPTION WAS ONLY FOR 1/20TH OF A SECOND DURING AN IN-FLIGHT TURBULENCE EVENT.  (K)
